# SDR UIEA2023020600098

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,201 hours, 26,218 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN NUMEROUS BIO-HAZARD KITS OUT OF SERVICE DATE P/N 500094 .( REMOVED & REPLACED NUMEROUS BIO HAZARD KITS AS REQUIRED IN PAX CABIN PER 767 AMM 25-64-00. OPS CHECK OK. )
